Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 25, No. 2, pp. 191-194 (2009)

Note on an inequality of F. Qi and L. Debnath

Wei-dong Jiang

Weihai Vocational College, P. R. China

Abstract: In this paper, a similar result of F. Qi and L. Debnath's inequality is given, and a generalization of Alzer's inequality is established.

Keywords: Alzer's inequality; power mean; Cauchy's mean value theorem; mathematical induction

Classification (MSC2000): 26D15

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2009 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition